|Winning the race????
Apr 30, 2008
Quick question I understand most hiv + people deal with big bellys and skinny legs. If you get ahead in the race early is there a better chance that you can some what control this issue??? I know that everyone is different but will exercise help control belly fat or is this race a lose lose situation??? Thank you
| Response from Mr. Vergel
Some studies have shown that those who start HIV medications with lower CD4 cells (T cells) tend to have more lipoatrophy and fat accumulation, specially if their CD4 cells increase a lot during treatment. We are not 100 % sure if starting meds at higher CD4 cell levels would decrease the chances of getting body changes, but we are starting to suspect so. Of course, we now know to avoid drugs like Zerit, AZT, Crixivan, and higher doses of Norvir, but what is not clear is what med combos have lower incidences of fat accumulation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of Acute HIV Infection?
- Black Spots After Rimming Worried I Have HIV
- Chills After Sex With Sex Worker Worried I Have HIV
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.